LATEST YOUTH DRUG CRAZE: Aricept……It’s normally an anti-Alzheimers medicine for old folks but kids are stealing it and getting some kind of high from this drug which they call “Grannies”. Popping Grannies is a popular after-dark activity for Hillcrest/LR adolescents and usually leads to frantic break-ins of homes in search for more Grannies.
Parents and school officials initially turned a blind eye toward Aricept abuse as it was widely believed to improve test scores, learning and memory, but the violent leering behavior of honor students proved too much to bear and it fell into disfavor by administrators.
I’m told that the high is accompanied by the usual Aricept side effects which are also mysteriously popular with the kids:
“Diarrhea; severe dizziness; loss of appetite; muscle cramps; nausea; tiredness; painful urination; trouble sleeping; weight loss, swelling of the mouth, face, lips, or tongue; mood or mental problems, vomit that looks like blood or coffee grounds.”
If you would like further info on this email me after you review your calendar. Please review your calendar. (This is the first of April, in case you don’t know anybody who has a calendar)